# SDR AALA961368

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TOP WING STRINGER 9 CRACKED AT RIB ATTACHMENT.  REPAIRED DAMAGE AREA PER SRM 57-10-4 FIG 2, PAGE 4.  (M)
